Jump to content
helplinedonate

Search the Community

Showing results for tags 'reduction of sinemet'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • PregĂșntele al MĂ©dico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. mariam

    dosage reduction

    Dr Okun: I think it is very important for people to realize, I think, that one should not reduce the l/d dosage without getting guidance from the doctor. This might be obvious to most people. There is information out there in popular books about how to temporarily increase the dosage to alleviate the symptoms but nothing out there for reducing the dosage. My wife was first prescribed three pills a day. The second neurologists prescribed four pills a day but that was too much for her early symptoms and three pills worked fine. Again third neurologist prescribed four pills a day even though she told this last neurologist that four pills was too much and "she had reduced the dosage to three". None of them said anything was wrong with her reducing the dosages. None. When you are on the medication you realize that it works for a set number of hours then the benefit wears off. With being newly diagnosed we were new to the regimes. She reduced the dosage again when she developed dyskinesia. She would rather had the stiffness in her hand and leg rather than dyskinesia. We found out, ONLY after modifying the dosage and just by chance, that reducing the dosage can have significant impacts. PLEASE let all the Drs know this should be emphasized to EACH patient. We no longer need to be on this forum because of what I believe to be the direct impacts of our ignorance about the dosage reduction. May you continue with this forum because it makes a world of difference to the suffers- the people with the disease as well as those that love them.
×